# SDR DALA2022010400067

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 2,403 hours, 313 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 LAV LOCATION D DOOR LOCK INOPERATIVE. EMERGENCY PROCEDURE USED TO RELEASE MECHANIC. CORRECTIVE ACTION: FOUND HARDWARES MISSING IN LOCK ASSY. REPLACED HARDWARE AND ADJUSTED DOOR. (2071441)
